# SDR 2007FA0000239

- Difficulty date: October 20, 2006
- Submitted: March 20, 2007
- Operation: General aviation
- Make and model: Airtrc AT802
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 1220
- Part serial: TO2871
- Condition: Failed
- Stage of operation: AG
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PULSELIGHT UNIT FAILED.  EVALUATION OF FAILED UNIT REVEALED HIGH HEAT GENERATED WITHIN UNIT AND SIGNIFICANT BURNING.
